Translator Disclaimer
2016 A fibered power theorem for pairs of log general type
Kenneth Ascher, Amos Turchet
Algebra Number Theory 10(7): 1581-1600 (2016). DOI: 10.2140/ant.2016.10.1581

Abstract

Let f : (X,D) B be a stable family with log canonical general fiber. We prove that, after a birational modification of the base B˜ B, there is a morphism from a high fibered power of the family to a pair of log general type. If in addition the general fiber is openly canonical, then there is a morphism from a high fibered power of the original family to a pair openly of log general type.

Citation

Download Citation

Kenneth Ascher. Amos Turchet. "A fibered power theorem for pairs of log general type." Algebra Number Theory 10 (7) 1581 - 1600, 2016. https://doi.org/10.2140/ant.2016.10.1581

Information

Received: 1 March 2016; Revised: 30 June 2016; Accepted: 31 July 2016; Published: 2016
First available in Project Euclid: 16 November 2017

zbMATH: 1376.14035
MathSciNet: MR3554241
Digital Object Identifier: 10.2140/ant.2016.10.1581

Subjects:
Primary: 14J10
Secondary: 14E99, 14G05, 14J29

Rights: Copyright © 2016 Mathematical Sciences Publishers

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.10 • No. 7 • 2016
MSP
Back to Top